# SDR DXTA2021120653080

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Bombdr
- Aircraft serial: 9598
- Aircraft time: 8,046 hours, 2,807 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: GG43120103
- Part serial: 01315
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN SMOKE: SMOKE IN THE CABIN AND COCKIT FOLLOWED BY L PAC FAIL AMBER CAS MSG. OCCURED ON TAXI OUT. // SIGNOFF // REMOVED AND REPLACED L PACK AIR CYCLE MACHINE IAW GL6000 AMM 21-52·09. OPS CHECKS AND LEAK CHECKS GOOD. P/N OFF: GG431-2010-3"S/N OFF: 01315- P/N ON: GG431-2010·3'S/N ON: 01564.-
